RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 1  


The existence of convex spherical metrics, all closed nonselfintersecting geodesics of which are hyperbolic
A. I. Gryuntal'
3
Minimal models of rational surfaces over arbitrary fields
V. A. Iskovskikh
19
Local description of closed ideals and submodules of analytic functions of one variable. I
I. F. Krasichkov-Ternovskii
44
Dirichlet series of Jacquet–Langlands cusp forms over fields of $CM$-type
P. F. Kurchanov
67
On small perturbations of the set of zeros of functions of sine type
B. Ya. Levin, I. V. Ostrovskii
87
Integral symmetric bilinear forms and some of their applications
V. V. Nikulin
111
Local universal algebras and reduced representations of Lie algebras
A. N. Rudakov
178
A boundary value problem of linear conjugation in the theory of functions
A. P. Soldatov
184
Solvability of a problem on the plane motion of a heavy viscous incompressible capillary liquid partially filling a container
V. A. Solonnikov
203
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020